Article (Scientific journals)
On Hodges and Lehmann's "6/pi result"
Hallin, Marc; Swan, Yvik; Verdebout, Thomas
2014In Springer proceedings in Mathematics and Statistics, 68, p. 137-153
Peer reviewed
 

Files


Full Text
HSV21maiArxiv.pdf
Author preprint (1.03 MB)
Download

All documents in ORBi are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Hallin, Marc
Swan, Yvik ;  Université de Liège > Département de mathématique > Probabilités et statistique mathématique
Verdebout, Thomas
Language :
English
Title :
On Hodges and Lehmann's "6/pi result"
Publication date :
2014
Journal title :
Springer proceedings in Mathematics and Statistics
ISSN :
2194-1009
Publisher :
Springer
Volume :
68
Pages :
137-153
Peer reviewed :
Peer reviewed
Available on ORBi :
since 14 January 2016

Statistics


Number of views
54 (3 by ULiège)
Number of downloads
75 (1 by ULiège)

Scopus citations®
 
2
Scopus citations®
without self-citations
2
OpenCitations
 
0
OpenAlex citations
 
1

publications
0
supporting
0
mentioning
0
contrasting
0
Smart Citations
0
0
0
0
Citing PublicationsSupportingMentioningContrasting
View Citations

See how this article has been cited at scite.ai

scite shows how a scientific paper has been cited by providing the context of the citation, a classification describing whether it supports, mentions, or contrasts the cited claim, and a label indicating in which section the citation was made.

Bibliography


Similar publications



Contact ORBi